How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 43429
Experience:  Experienced Oncology Physician trained in New York City. I'm ready to help.
41363181
Type Your Oncology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

January of 2014. was on 2g of amoxicillin a day days..

Customer Question

January of 2014. was on 2g of amoxicillin a day for 14 days. For tonsillitis. Before starting the antibiotic I was prescribed a zpak for 5 days 3 weeks before the main stream antibiotic. Which was prescribed in March of 2014When the tonsillitis first happened
I was taking ibuprofen every 4 hours for almost 2 weeks to deal with the pain. Shortly after starting the amoxicillin I began to have abdomial pains mostly in the upper left. I finished the amoxicillin on April 14. From then till about June I was having off
and on abdomibal pains as well as congestive belching it wasn't acidic belching. In June everything seemed to reset. All of the upper right and left pain went away. No problems at all I was able to resume drinking and eating anything I wanted. Come late September.
I had dental work and my dentist Clindamycin shortly after beginning the treatment I had the pains come back. I stopped taking the med antibiotic at the advice of my GP. The pain seemed to go away for a bit then cam back with full force. Around the second
week in October. My GP then treated me for a suspected Cdiff infection with Metronidazole. It seemed to make it worse. My congestive belching came back almost it was indigestion. I also had some back pain. My GP ran a CBC with differential/platelet a Hepatic
function panel (7). He also did an amylase and lipase serums. To check my pancreas and gallblatter and liver. Everything was normal. Now it septmeber . I'm not having much pain anymore. I do have some breathing problems. It feel like every once in a while
something is pushing up from the base of my sternum. My doctor susspect a hital hernia. I saw a gastro who wanted to scope but my insurance doesn't cover it. He seems to think its my stomach over producing acid. I did have green stool once after eating a very
high fat meal. I'm just wondering what is going on and what this could be. All anybody has been able to do is tell me what it isn't. Even though all blood test where normal could I have cancer like of the pancreas or something else I'm only 25 and before last
January I was very healthy I hardly ever got sick. I'm just looking for answers now. I am also 6'2 185 pound and very active. The pain has gone away but the pressure and bloating have continued. Chronic belching has occurred with constipation that is causing
hemriods to break. i just need answeres
Submitted: 1 year ago.
Category: Oncology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

antibiotics like amoxicillin can irritate your stomach and should be taken with food in your stomach or it will cause upset stomach and cause your stomach to over produce acid

it sounds like antibiotics for you upset your stomach and cause worse stomach acid

are you taking your antibiotics with food in your stomach or on an empty stomach?

you can use over the counter maalox and mylanta and zantac and tagamet to help decrease stomach acid and I bet these will help your symptoms.

Customer: replied 1 year ago.
It is normal for for this to last this long. havent been on Antibitotics since Oct. 2014. My doctor suspected SIBO. You you think this could be it.
Expert:  Dr. David replied 1 year ago.

SIBO is controversial diagnosis and not as common

excessive stomach acid production is more common

IBS or irritable bowel syndrome is more common.

bowel allergies like to gluten allergies or allergies to milk lactose sugars or milk proteins are more common.

chronic belching is from too much stomach acid

you can ask to be checked for H Pylori in your stomach which can worsen stomach acid.

Customer: replied 1 year ago.
would exesive stomach acid cause pains every now and then
Expert:  Dr. David replied 1 year ago.

yes, excessive stomach acid can cause pains in your upper abdomen every now and then

this can be triggered by what you eat, certain foods, alcohol, spicy foods, oily or fatty foods, tomato sauce, sodas, black pepper, and acidic juices, or large meals.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
What about all the bloating that I have also. Thats why my doctor might have thought SIBO
Customer: replied 1 year ago.
is this just the over acid causing the problem
Expert:  Dr. David replied 1 year ago.

the bloating of your bowels is more likely to be IBS or irritable bowel syndrome or bowel allergy to gluten protein or milk lactose allergy or constipation

I would keep a food diary of what you are eating to see what worsens your bloating.

I would avoid gluten for a week and milk and dairy for a week to see if these help your symptoms.

excessive stomach acid can sometimes cause abdominal bloating as well.

you can get a Hydrogen breath test to check for SIBO just to be sure as well.

Customer: replied 1 year ago.
Will fiber help
Expert:  Dr. David replied 1 year ago.

fiber can cause more gas and bloating in your bowels in some patients, but it can help soften your stools and could help you go more regularly

also taking a daily probiotic pill can help add good bacteria into your bowels and help you go more regularly as well.

you can try these and see if they help for you

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com